# SDR DL76L060265

- Difficulty date: April 9, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 39,709 hours, 6,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 291202471
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LEFT GEAR AFTER TAKEOFF.  FOUND HYD FLEA HOSE LEAKING, GEAR UP LOCATED AFT OF MLG ACTUATOR REPLACED LINE PER MM, PERF OPS LEAK CHECK, ALL NORMAL.  SERVICED HYDRAULICS AND RETURNED A/C TO NORMAL.
